Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Metaglip Overdose

Treatment for a Metaglip Overdose

Treatment for a Metaglip overdose varies. If the overdose was recent, your healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Metaglip overdose may include:
 
  • Fluids through an intravenous line (IV)
  • A sugar (glucose) solution to increase blood sugar
  • Other treatments based on the complications that occur.
     
It is important that you seek prompt medical attention if you believe that you may have overdosed on Metaglip.
Healthy Eating for People With Diabetes

Metaglip Drug Info

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.